# SDR WX0500027

- Difficulty date: March 3, 2005
- Submitted: March 15, 2005
- Operation: Air carrier
- Aircraft: N862GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49556
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: HG280D80
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

LAS - DURING TAKEOFF ROLL AT 50 KNOTS, RIGHT INSTRUMENT PANEL ALL INSTRUMENTS DISPLAYED FLAGS.  CAPTAIN’S INSTRUMENT PANEL NORMAL.  TAKEOFF ABORTED.  ONCE CLEAR OF RUNWAY RIGHT INSTRUMENTS DISPLAYED NORMAL.  MAINTENANCE REMOVED AND REPLACED NR 2 AIR DATA COMPUTER IAW MM 34-16-01.  OPERATIONAL CHECK GOOD.  PERFORMED RTS IAW MM 22-01-03, NO FAULTS NOTED.  AIRCRAFT RETURNED TO SERVICE
